# SDR USAA000133

- Difficulty date: February 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243US
- Make and model: Boeing 737201
- Aircraft serial: 22445
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Bs 578
- Part time: 47,399 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q,1, FOUND .1 INCH CRACK STATION 578, STRINGER 7R TIE CLIP.  REPLACED TIE CLIP PER SRM 51-10-1 AND EO 5393G227.  (M)
